# SDR UALA2010070602377

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 74,145 hours, 11,983 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Circuit Breaker
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.  SAMC TEXT: PLZ CHK RUDDER TRIM ACTUATOR. RESET CB P11 K16 & K17 RUDDER POSS & TRIM POSS.  PERFORMED FIM 27-21-00 FIG 106, RUDDER TRIM WORKS NORMALLY, ALSO PERFORMED OPS TEST PER MM.  TEST PASSED.
